Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 38, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 15, 2013, 3:22 PM CDT for Bourbon County, Cherokee County, Crawford County, Kansas; 4 counties in Missouri. It was in force for 6 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2013, 3:22 PM CDT (20:22 UTC)
- Expired
- Jun 15, 2013, 9:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barton County, MO, Jasper County, MO, Newton County, MO, Vernon County, MO
The radar
The Springfield radar (KSGF), 112 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 4:44 PM CDT | FLASH FLOOD | 7 W Nevada, MO | DRY WOOD CREEK IS FLOODING OVER HIGHWAY 54 WEST OF NEVADA. 1 FOOT OF WATER IS OVER A SECTION OF THE HIGHWAY. |
| Jun 15, 4:47 PM CDT | FLASH FLOOD | 7 E Nashville, MO | BRIDGE WASHED OUT FROM FLASH FLOODING OF A SMALL TRIBUTARY OF THE NORTH FORK OF THE SPRING RIVER. |
| Jun 15, 5:40 PM CDT | FLASH FLOOD | Carthage, MO | FLOOD WATER APPROACHING A RESIDENCE IN CARTHAGE. 911 CENTER REPORTED SIGNIFICANT STREET FLOODING IN PARTS OF THE CITY. |
| Jun 15, 6:14 PM CDT | FLASH FLOOD | 4 W Carthage, MO | MAJOR FLASH FLOODING ONGOING ACROSS THE CENTRAL PART OF JASPER COUNTY. ALL EMERGENCY CREWS ARE ASSISTING IN WATER RESCUE OPERATIONS...PARTICULARLY IN AN AREA BETWEEN CARTHAGE AND CARTERVILLE. ALSO A SECTION OF A RAILROAD CROSSING HAS BEEN WASHED OUT JUST NORTH |
| Jun 15, 7:11 PM CDT | FLASH FLOOD | Webb City, MO | MADISON CLOSED NEAR RANGELINE |
| Jun 15, 7:13 PM CDT | HEAVY RAIN 4.31 | Joplin, MO | MEASURED NEAR 4TH STREET AND S. HIGHLAND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 82 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1703 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 959 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
054
WGUS53 KSGF 152022
FFWSGF
KSC011-021-037-MOC011-097-145-217-160200-
/O.NEW.KSGF.FF.W.0038.130615T2022Z-130616T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
322 PM CDT SAT JUN 15 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BARTON COUNTY IN SOUTHWEST MISSOURI...
CHEROKEE COUNTY IN SOUTHEAST KANSAS...
CRAWFORD COUNTY IN SOUTHEAST KANSAS...
EASTERN BOURBON COUNTY IN SOUTHEAST KANSAS...
JASPER COUNTY IN SOUTHWEST MISSOURI...
NORTHERN NEWTON COUNTY IN SOUTHWEST MISSOURI...
VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 900 PM CDT.
* AT 311 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. TWO TO FOUR INCHES OF RAINFALL HAS BEEN ESTIMATED BY
RADAR OVER THE PAST COUPLE OF HOURS. ADDITIONAL RAINFALL WILL BE
LIKELY OF ONE TO TWO INCHES POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
NORTH MAIN AND MURPHY BOULEVARD IN JOPLIN...
HIGHWAY 37 AT THE SPRING RIVER SOUTHWEST OF AVILLA...
HIGHWAY 7 AT LITTLE CHERRY CREEK NORTH OF COLUMBUS...
ROUTE K AT DRY WOOD CREEK EAST OF ARCADIA...
ROUTE JJ AT CENTER CREEK SOUTHEAST OF CARL JUNCTION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3767 9509 3767 9462 3804 9465 3806 9462
3804 9407 3804 9406 3694 9407 3695 9462
3700 9463 3700 9507
$$
GRIFFIN1 follow-up statement
542
WGUS73 KSGF 152220
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
520 PM CDT SAT JUN 15 2013
KSC011-021-037-MOC011-097-145-217-160200-
/O.CON.KSGF.FF.W.0038.000000T0000Z-130616T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOURBON KS-CHEROKEE KS-CRAWFORD KS-BARTON MO-JASPER MO-NEWTON MO-
VERNON MO-
520 PM CDT SAT JUN 15 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
BARTON...CHEROKEE...CRAWFORD...EASTERN BOURBON...JASPER...NORTHERN
NEWTON AND VERNON COUNTIES...
AT 510 PM CDT...THUNDERSTORMS WITH MODERATE TO HEAVY RAINFALL
CONTINUE TO MOVE EASTWARD INTO WESTERN MISSOURI. RECENT REPORTS OF
FLOODING INCLUDE IN JOPLIN AT RANGE LINE AND 20TH AND AT HIGHWAY 249
AT THE 7TH STREET EXIT...ALONG THE NORTH FORK OF SPRING RIVER IN
BARTON COUNTY...AND HIGHWAY 54 ALONG THE DRY WOOD CREEK WEST OF
NEVADA.
ADDITIONAL HEAVY RAIN FROM THUNDERSTORMS WILL PRODUCE AROUND AN INCH
OF RAIN OVER THE WARNED AREA THIS EVENING. THE FLOODING WILL BECOME
EVEN MORE DANGEROUS WITH THE ARRIVAL OF SUNSET MAKING FLOODING
DIFFICULT TO RECOGNIZE.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3767 9509 3767 9462 3804 9465 3806 9462
3804 9407 3804 9406 3694 9407 3695 9462
3700 9463 3700 9507
$$
RUNNELSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 1:09 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 15, 1:09 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 109 PM CDT SAT JUN 15 2013 .MESOSCALE DISCUSSION... ISSUED AT 109 PM CDT SAT JUN 15 2013 LOCALIZED...VERY DANGEROUS FLOODING SITUATION CONTINUES ON THE SOUTH SIDE OF SPRINGFIELD. DOPPLER RADAR INDICATED 4 TO 8 INCHES OF RAINFALL IN THIS AREA...WITH ONE MEASURED REPORT (7 SOUTH OF SPRINGFIELD) OF IN EXCESS OF 9 INCHES OF RAINFALL. ADDITIONAL HEAVY RAINFALL THAT HAS DEVELOPED OVER BARRY AND STONE COUNTIES WILL MOVE INTO THIS REGION THIS AFTERNOON. AS EXPECTED...ADDITIONAL SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS OKLAHOMA AND KANSAS ALONG A NORTH TO SOUTH ELONGATED UPPER LEVEL SHEAR AXIS. THE ATMOSPHERE ACROSS EXTREME SOUTHEASTERN KANSAS AND WESTERN MISSOURI IS UNSTABLE AND WILL SUPPORT A SCATTERED SEVERE THUNDERSTORM RISK. HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE WITH THIS ACTIVITY AS IT MOVES OUT OF KS/OK AND INTO THE OUTLOOK AREA. WITH A VERY MOIST ATMOSPHERE IN PLACE...HEAVY RAINFALL WILL BE A RISK AND WILL UPDATE THE HWO ACCORDINGLY. && .SYNOPSIS... ISSUED AT 230 AM CDT SAT JUN 15 2013 CONVECTIVE COMPLEX HAS SHIFTED INTO NORTHERN MISSOURI EARLY THIS MORNING AFTER MAKING THE TURN TO THE SOUTH-SOUTHEAST. TREND IS EXPECTED TO CONTINUE OVER THE NEXT SEVERAL HOURS. BEST INSTABILITY IS OVER WESTERN MISSOURI/EASTERN KANSAS WITH CORFIDI VECTORS POINTING TO THE SOUTH/SOUTHWEST. WILL CONTINUE TO MONITOR CONVECTIVE TRENDS AND MAY NEED TO BUMP UP POPS FOR THE EARLY MORNING HOURS IN CENTRAL MO. SCATTERED SHOWERY ACTIVITY TRYING TO GET GOING OVER OKLAHOMA INTO SOUTHERN KANSAS IN ASSOCIATION WITH SHORTWAVE ENERGY OVER THE SOUTHERN/CENTRAL PLAINS AND LOW LEVEL JET STREAK. MAIN FORECAST CHALLENGE WILL BE WITH PRECIPITATION CHANCES/AMOUNTS THROUGH MONDAY AS A SERIES OF DISTURBANCES AND SURFACE BOUNDARIES MOVE INTO AN ACROSS THE AREA. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 230 AM CDT SAT JUN 15 2013 EXPECTING SOME MORNING CONVECTION IN ASSOCIATION WITH SOUTHWARD MOVING MCS FROM NORTHERN MISSOURI. WILL NEED TO PAY CLOSE ATTENTION TO WHERE OUTFLOW BOUNDARY ENDS UP TODAY AS IT WILL LIKELY BE A FOCUS FOR THUNDERSTORM REDEVELOPMENT THIS AFTERNOON. AS WILL A SLOWLY EASTWARD MOVING UPPER LEVEL SHORTWAVE WHICH WILL MOVE INTO THE AREA TODAY. BEST FOCUS FOR ANY ORGANIZED CONVECTION WILL BE WITH BETTER SHEAR WHICH IS EXPECTED TO BE FROM NORTHERN AND CENTRAL MISSOURI INTO NORTHERN AND CENTRAL KANSAS. FORECAST SHEAR LOOKS TO BE A BIT WEAKER FURTHER SOUTH AND PRIMARY SURFACE BOUNDARY IS EXPECTED TO REMAIN OVER NORTHERN CWA TODAY. NIGHTTIME CONVECTION WILL PRIMARILY REMAIN FOCUSED ALONG SURFACE BOUNDARY AFFECTING MAINLY NORTHERN AREAS OF THE CWA. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 230 AM CDT SAT JUN 15 2013 ADDITIONAL WAVES OF ENERGY WILL MOVE INTO THE AREA SUNDAY INTO MONDAY WITH THE MAIN WAVE KICKING THROUGH WITH THE MONDAY SYSTEM. EACH OF THESES WAVES COULD BRING PERIODS OF HEAVY RAINFALL TO THE AREA...WITH PW VALUES OF 1.25 TO 1.7 INCHES THROUGH THE PERIOD. RAIN IS NOT EXPECTED TO BE CONTINUOUS WITH SOME BREAKS EXPECTED IN BETWEEN EACH OF THE SHORTWAVES. HOWEVER...CURRENT FORECAST OF ROUGHLY 0.75 TO 1.3 INCHES OF RAINFALL THROUGH THE PERIOD WITH LOCALIZED HEAVIER AMOUNTS EXPECTED COULD LEAD TO SOME LOCALIZED FLOODING WITH ALL OF THE RAINFALL WE RECEIVED DURING THE SPRING. DRIER CONDITIONS ARE EXPECTED FOR THE MIDDLE PORTION OF THE UPCOMING WEEK AS A DRIER AIR MASS MOVES INTO THE AREA...HOWEVER GULF MOISTURE WILL BE RETURNING BY THE END OF THE WEEK WITH ADDITIONAL CHANCES OF PRECIPITATION BY THEN. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 109 PM CDT SAT JUN 15 2013 COMPLEX WEATHER SITUATION OVER THE NEXT 24 HOURS. A WARM AND VERY HUMID AIRMASS IS IN PLACE ACROSS THE REGION. SEVERAL SUBTLE FORMS OF LIFT WILL BE AVAILABLE TO PRODUCE ON AGAIN/OFF AGAIN (PERIODIC) ROUNDS OF SHOWERS AND THUNDERSTORMS. MVFR/IFR WILL BE POSSIBLE BENEATH THUNDERSTORMS WITH MAINLY VFR OUTSIDE OF STORMS. WINDS WILL BE GUSTY WITH ANY THUNDERSTORMS...OTHERWISE GENERAL WINDS WILL BE OUT OF THE SOUTH. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && MESOSCALE...GAGAN SYNOPSIS...LINDENBERG SHORT TERM...LINDENBERG LONG TERM...LINDENBERG AVIATION...GAGAN
Hazardous weather outlook, Jun 15, 11:57 AM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 1157 AM CDT SAT JUN 15 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161700- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1157 AM CDT SAT JUN 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... SIGNIFICANT FLOODING RISK ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED LIGHTNING RISK. DISCUSSION... SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE AREA FOR THE REMAINDER OF TODAY. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...WITH HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS IN EXCESS OF 60 MPH POSSIBLE WITH THE STRONGEST STORMS. IN ADDITION...WITH A VERY MOIST AIRMASS IN PLACE VERY HEAVY RAINFALL IS POSSIBLE. THERE IS A SIGNIFICANT FLOODING RISK IN AND AROUND THE SPRINGFIELD...BATTLEFIELD AND NIXA AREAS. LOCALLY THREE TO FIVE INCHES OF RAIN HAS FALLEN AS THUNDERSTORMS HAVE STAYED NEARLY STATIONARY OVER THIS AREA FOR THE PAST TWO TO THREE HOURS. THIS IS A DANGEROUS SITUATION. THIS VERY HEAVY RAINFALL WILL RESULT IN A VERY FAST RUNOFF OF WATER ON AREA ROADWAYS AND A RAPID RISE ON AREA STREAMS AND CREEKS. ADDITIONAL THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON THROUGH TONIGHT AS AN UPPER LEVEL DISTURBANCE APPROACHES FROM THE WEST AND A COLD FRONT APPROACHES FROM THE NORTHWEST. ONCE AGAIN...A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AND LOCALLY HEAVY RAINFALL IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE UNSETTLED WEATHER PATTERN WILL PERSIST THROUGH MONDAY AS SEVERAL UPPER LEVEL DISTURBANCES MOVE IN FROM THE WEST AND INTERACT WITH THE MOIST AND UNSTABLE ATMOSPHERE. SHOWERS AND THUNDERSTORMS WILL INCREASE WITH THE PASSAGE OF EACH OF THESE DISTURBANCES THROUGH MONDAY. SOME STRONG STORMS WILL BE POSSIBLE ALONG WITH THE POTENTIAL OF HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... DUE TO THE WIDELY SCATTERED NATURE OF THE STRONG TO SEVERE THUNDERSTORM RISK...SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Jun 15, 1:39 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
139 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM FLASH FLOOD 4 S SPRINGFIELD 37.14N 93.29W
06/15/2013 GREENE MO NEWSPAPER
NEAR SOUTH CAMPBELL RD AND REPUBLIC RD. ROADWAY IS UNDER
THREE FEET OF WATER.
&&
JCOLUCCISpecial weather statement, Jun 15, 2:26 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 226 PM CDT SAT JUN 15 2013 MOZ077-088-093-152015- BARTON MO-JASPER MO-NEWTON MO- 226 PM CDT SAT JUN 15 2013 ...SIGNIFICANT WEATHER ADVISORY FOR JASPER...NORTHWESTERN NEWTON AND SOUTHERN BARTON COUNTIES UNTIL 315 PM CDT... AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SOUTHERN JOPLIN...OR 8 MILES EAST OF GALENA...MOVING NORTHEAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...ALBA...ATLAS...BROOKLYN HEIGHTS...CARL JUNCTION...CARTERVILLE...CARTHAGE...CARYTOWN...CLIFF VILLAGE...DENNIS ACRES...DUENWEG...DUQUESNE...IRON GATES...JASPER... JOPLIN...LAKESIDE...LEAWOOD...NECK CITY...OAKLAND PARK...ORONOGO... PURCELL...REDINGS MILL...SAGINAW...SHOAL CREEK DRIVE...SHOAL CREEK ESTATES...SILVER CREEK...WACO AND WEBB CITY. INTERSTATE 44 BETWEEN MILE MARKERS 1 AND 19 WILL ALSO BE IMPACTED BY THIS STORM. LAT...LON 3737 9460 3738 9408 3700 9438 3701 9462 TIME...MOT...LOC 1927Z 207DEG 16KT 3707 9448
Special weather statement, Jun 15, 2:27 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
227 PM CDT SAT JUN 15 2013
MOZ066-152030-
VERNON MO-
227 PM CDT SAT JUN 15 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN VERNON COUNTY UNTIL 330
PM CDT...
AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF MILO...OR 6 MILES SOUTHEAST
OF NEVADA...MOVING NORTH AT 15 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 45 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3806 9433 3806 9427 3804 9423 3806 9421
3805 9419 3806 9413 3804 9411 3804 9407
3803 9406 3793 9406 3771 9417 3775 9439
TIME...MOT...LOC 1927Z 195DEG 15KT 3782 9425
WISELocal storm report, Jun 15, 2:31 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
231 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND GST 2 S COLUMBUS 37.14N 94.84W
06/15/2013 E60 MPH CHEROKEE KS EMERGENCY MNGR
VISIBILITIES WERE NEAR ZERO WITH DRIVING RAIN.
0230 PM HAIL 2 S COLUMBUS 37.14N 94.84W
06/15/2013 E0.75 INCH CHEROKEE KS EMERGENCY MNGR
&&
HATCHLocal storm report, Jun 15, 2:38 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
238 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL 3 E COLUMBUS 37.17N 94.79W
06/15/2013 E1.25 INCH CHEROKEE KS EMERGENCY MNGR
&&
HATCHLocal storm report, Jun 15, 3:02 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
302 PM CDT SAT JUN 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM FLASH FLOOD 1 E NEVADA 37.84N 94.34W
06/15/2013 VERNON MO EMERGENCY MNGR
HIGHWAY C IS FLOODED AND IMPASSABLE.
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 12:56 PM CDT | Special Weather Statement | SGF | Bourbon | 49 min |
| Jun 15, 2:06 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 39 min |
| Jun 15, 2:42 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 48 min |
| Jun 15, 8:36 AM CDT | Special Weather Statement | SGF | Dallas | 24 min |
| Jun 15, 9:45 AM CDT | Special Weather Statement | SGF | Webster | 30 min |
| Jun 15, 10:06 AM CDT | Special Weather Statement | SGF | Christian | 24 min |
| Jun 15, 10:53 AM CDT | Special Weather Statement | SGF | Christian | 37 min |
| Jun 15, 11:05 AM CDT | Areal Flood Advisory | SGF | Christian, Greene | 3 hr |
| Jun 15, 11:17 AM CDT | Flash Flood Warning | SGF | Christian, Greene | 6 hr |
| Jun 15, 11:23 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 52 min |
| Jun 15, 12:04 PM CDT | Special Weather Statement | SGF | Stone | 26 min |
| Jun 15, 12:12 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 48 min |
| Jun 15, 12:20 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone | 40 min |
| Jun 15, 1:16 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 59 min |
| Jun 15, 1:22 PM CDT | Special Weather Statement | SGF | Greene | 38 min |
| Jun 15, 1:26 PM CDT | Flash Flood Warning | SGF | Christian, Greene | 6 hr |
| Jun 15, 2:26 PM CDT | Special Weather Statement | SGF | Jasper | 49 min |
| Jun 15, 2:27 PM CDT | Special Weather Statement | SGF | Vernon | 63 min |
| Jun 15, 2:40 PM CDT | Areal Flood Advisory | SGF | Barry, Stone | 6 hr |
| Jun 15, 2:44 PM CDT | River Flood Warning | SGF | Stone | 48 hr |
| Jun 15, 3:06 PM CDT | Areal Flood Warning | SGF | Vernon | 6 hr |
| Jun 15, 3:36 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 39 min |
| Jun 15, 5:06 PM CDT | Flash Flood Warning | SGF | Christian, Greene | 3 hr |
| Jun 15, 5:33 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 42 min |
| Jun 15, 6:01 PM CDT | Special Weather Statement | SGF | Polk | 44 min |
| Jun 15, 6:29 PM CDT | River Flood Warning | SGF | Jasper | 26 hr |
Nearby
Flash Flood Warnings in Missouri, 2013Flash Flood Warnings in Kansas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.